Middle Generalized Bol loops
AbstractIn this paper some algebraic properties of middle generalized Bol
loop are studied. Some bi-variate and j-variate mappings are suited to
generalized Bol context to study some of these properties. Necessary
and sucient conditions, in terms of these mappings and otherwise,
for middle generalized Bol loop to have RIP, LIP, right -alternative
property and left -alternative property are established.
Key words: Middle generalized Bol loops, bivariate mapping, -
How to Cite
ABDULKAREEM, A. O. ., & Adeniran, O. (2021). Middle Generalized Bol loops. Journal of the Nigerian Mathematical Society, 39(3), 303–313. Retrieved from https://ojs.ictp.it/jnms/index.php/jnms/article/view/558
Copyright (c) 2020 Journal of the Nigerian Mathematical Society
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.